# SDR 2007UALA03109

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 40,426 hours, 4,912 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MID GALLEY LEFT BOTTOM WALL INOP.   08-31-07   RELAMPED.  OP CHECKED OK FOR SERVICE.
